# SDR AALA20100415TUL02

- Difficulty date: April 15, 2010
- Submitted: September 24, 2010
- Operation: Air carrier
- Aircraft: N926AN
- Make and model: Boeing 737823
- Aircraft serial: 29527
- Aircraft time: 31,237 hours, 12,804 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Torque Tube
- Condition: Worn
- Location: Te Flap
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBOARD FLAP PRIMARY DRIVE TORQUE TUBE HAS A WORN SPOT JUST INBOARD OF INBOARD FLAP.  REMOVED AND REPLACED PRIMARY TORQUE TUBE PER SB 737-53-1264.
